Show simple item record

dc.contributor.authorDomi, Watheq Banien_US
dc.contributor.authorAl-Sharif, Sharifaen_US
dc.contributor.authorAlmefleh, Hasanen_US
dc.date.accessioned2020-10-06T07:08:49Z
dc.date.available2020-10-06T07:08:49Z
dc.date.issued2015
dc.identifier.citationDomi, W. B., Al-Sharif, S. & Almefleh, H. (2015). New results on cyclic nonlinear contractions in partial metric spaces. TWMS Journal of Applied and Engineering Mathematics, 5(2), 158-168.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/2558
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/90-vol5no2/212
dc.description.abstractIn this paper we study the concept of non-linear cyclic Kannan and Chatterjea contractions in partial metric spaces and we prove some new theorems on fixed point for these types of mappings extending some fixed point theorems in literature.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectCyclic contractionsen_US
dc.subjectPartial metricen_US
dc.subjectFixed pointen_US
dc.titleNew results on cyclic nonlinear contractions in partial metric spacesen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume5
dc.identifier.issue2
dc.identifier.startpage158
dc.identifier.endpage168
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess